# SDR SIMA20220305004

- Difficulty date: March 5, 2022
- Submitted: March 6, 2022
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 13,293 hours, 8,603 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE FAIL. EMERGENCY DECLARED. -C/A-PERFORMED T/S IAW ERJ 175 FIM TASK 32-41-00-810-823-A BCM1 PR PULSE TEST PASSED OK FOR RETURN TO SERVICE.
